MathSciNet Relay Station
MathSciNet bibliographic data
MR2201152 37C70 (37D45 37E99)
Bamón, Rodrigo; Kiwi, Jan; Rivera-Letelier, Juan; Urzúa, Richard On the topology of solenoidal attractors of the cylinder. Ann. Inst. H. Poincaré Anal. Non Linéaire 23 (2006), no. 2, 209–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement